JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLE Lp ANALYTIC GENERALIZED FOURIER-FEYNMAN TRANSFORM ON THE BANACH ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLE Lp ANALYTIC GENERALIZED FOURIER-FEYNMAN TRANSFORM ON THE BANACH ALGEBRA
Chang, Seung-Jun; Choi, Jae-Gil;
  PDF(new window)
 Abstract
In this paper, we use a generalized Brownian motion process to define a generalized Feynman integral and a generalized Fourier-Feynman transform. We also define the concepts of the multiple Lp analytic generalized Fourier-Feynman transform and the generalized convolution product of functional on function space . We then verify the existence of the multiple analytic generalized Fourier-Feynman transform for functional on function space that belong to a Banach algebra . Finally we establish some relationships between the multiple analytic generalized Fourier-Feynman transform and the generalized convolution product for functionals in .ヨ⨀
 Keywords
generalized Brownian motion process;generalized analytic Feynman integral;generalized analytic Fourier-Feynman transform;generalized convolution product;multiple analytic generalized fourier-Feynman transform;
 Language
English
 Cited by
1.
CONDITIONAL GENERALIZED FOURIER-FEYNMAN TRANSFORM OF FUNCTIONALS IN A FRESNEL TYPE CLASS,;

대한수학회논문집, 2011. vol.26. 2, pp.273-289 crossref(new window)
2.
GENERALIZED ANALYTIC FOURIER-FEYNMAN TRANSFORMS AND CONVOLUTIONS ON A FRESNEL TYPE CLASS,;;

대한수학회보, 2011. vol.48. 2, pp.223-245 crossref(new window)
3.
CHANGE OF SCALE FORMULAS FOR FUNCTION SPACE INTEGRALS RELATED WITH FOURIER-FEYNMAN TRANSFORM AND CONVOLUTION ON Ca,b[0, T],;;;

Korean Journal of Mathematics, 2015. vol.23. 1, pp.47-64 crossref(new window)
1.
CONDITIONAL GENERALIZED FOURIER-FEYNMAN TRANSFORM OF FUNCTIONALS IN A FRESNEL TYPE CLASS, Communications of the Korean Mathematical Society, 2011, 26, 2, 273  crossref(new windwow)
2.
GENERALIZED ANALYTIC FOURIER-FEYNMAN TRANSFORMS AND CONVOLUTIONS ON A FRESNEL TYPE CLASS, Bulletin of the Korean Mathematical Society, 2011, 48, 2, 223  crossref(new windwow)
3.
CHANGE OF SCALE FORMULAS FOR FUNCTION SPACE INTEGRALS RELATED WITH FOURIER-FEYNMAN TRANSFORM AND CONVOLUTION ON Ca,b[0, T], Korean Journal of Mathematics, 2015, 23, 1, 47  crossref(new windwow)
 References
1.
Bull. Korean Math. Soc., vol.35. 1, pp.21-30

2.
thesis, University of Minnesota,

3.
Michigan Math. J., vol.23. pp.1-30 crossref(new window)

4.
Lectrure Notes in Math., vol.798. pp.18-67 crossref(new window)

5.
J. Korean Math. Soc., vol.38. 2, pp.485-501

6.
Rocky Mountain J. of Math., vol.26. 1, pp.37-62 crossref(new window)

7.
Integral Transforms and Special Functions, crossref(new window)

8.
Trans. Amer. Math. Soc., vol.355. 7, pp.2925-2948 crossref(new window)

9.
Trans. Amer. Math. Soc., vol.347. pp.661-673 crossref(new window)

10.
Rocky Moutain J. of Math., vol.27. pp.827-841 crossref(new window)

11.
Michigan Math. J., vol.43. pp.247-261 crossref(new window)

12.
Oxford Mathematical Monographs,

13.
Michigan Math. J., vol.26. pp.103-127 crossref(new window)

14.
Pacific J. Math, vol.83. pp.157-176 crossref(new window)

15.
Math. Note,

16.
J. Korean Math. Soc., vol.38. 1, pp.61-76

17.
Rocky Mountain J. of Math., vol.28. 4, pp.1447-1468 crossref(new window)

18.
Marcel Dekker, Inc.,